Case reports in rheumatology · 2022
Severe Anti-HMG-CoAR Necrotizing Autoimmune Myopathy Secondary to Statin Use.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Pulipati Priyanjali, Reddy Jayakar Kamantha, Husain Syed Ali
Аннотация
Immune-mediated necrotizing myopathy is an uncommon but debilitating disease that can be triggered by drugs, toxins, or cancer. It is similar to polymyositis in presentation but is differentiated by findings on muscle biopsy. We present a case of a 79-year-old male on statin therapy who presented with proximal muscle weakness and elevated creatinine kinase (CK) levels. He had a confirmatory muscle biopsy for immune-mediated necrotizing myopathy. Unfortunately, the patient's condition eventually escalated, involving respiratory and esophageal muscles in spite of prompt diagnosis and treatment.